# SDR 9803809957

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN FUSELAGE SKIN INTERIOR AT THE PILOT'S WINDSHIELD WIPER MOTOR CAVITY FS 83.5 LBL 10.  REPAIRED PER EA 99-154966.
